# SDR UALA2010052801851

- Difficulty date: May 27, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 42,388 hours, 11,626 cycles
- Engine: Pwa PW4052
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 3209954
- Part serial: 1153
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTS ON TAXIOUT, GOT FWD EQUIP VALVE EICAS MSG.  CYCLED CB B11 AND NO HELP. CYCLED EQUIP COOLING SELECTOR ON OVERHEAD, CONDITION NORMAL. VERIFIED 3-4 TIMES, UNABLE TO FAULT SYS. NO EICAS MSG OR IND LIGHT ILLUMINATED.  REPLACED FWD OVERBOARD EXHAUST VALVE AND OPS TESTED. OPS OK NO MESSAGES
